# SDR SWAA2023072879406

- Difficulty date: July 17, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 57,028 hours, 34,104 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CENTER TANK UPPER ATTACH ANGLE AT STA 663 RBL 45 ( WL 193 )<[01] REMOVED THE REPAIR THAT WAS ORIGINALLY INSTALLED PER NRC G098319. INSTALLED A NEW REPAIR PER EA 23-157-02220 [SRM 57-10-10-2R-3 (REPAIR 3 ALTERNATE 2) AND SRM 57-10-10-2R-6 (REPAIR 6)]. INSPECTION THRESHOLD DEFINED IN EA 23-157-02220-DTI.;[02] VERIFIED STEP 1 AUDIT CW
